American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05.04) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] L. Carlitz and M. V. Subbarao. A simple proof of the quintuple product identity . Proc. Amer. Math. Soc. 32 (1972) 42-44. MR 0289316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul Erdős and Daniel Kleitman. On collections of subsets containing no $4$-member Boolean algebra. . Proc. Amer. Math. Soc. 28 (1971) 87-90. MR 0270924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. F. Clements. Sets of lattice points which contain a maximal number of edges . Proc. Amer. Math. Soc. 27 (1971) 13-15. MR 0270923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. L. Graham and B. L. Rothschild. Ramsey's theorem for $n$-parameter sets . Trans. Amer. Math. Soc. 159 (1971) 257-292. MR 0284352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Terrence J. Brown. A recursion formula for finite partition lattices . Proc. Amer. Math. Soc. 22 (1969) 124-126. MR 0241307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard A. Brualdi. An extension of Banach's mapping theorem . Proc. Amer. Math. Soc. 20 (1969) 520-526. MR 0236029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard A. Brualdi. A very general theorem on systems of distinct representatives . Trans. Amer. Math. Soc. 140 (1969) 149-160. MR 0249304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Kleitman. On a combinatorial problem of Erd\H os . Proc. Amer. Math. Soc. 17 (1966) 139-141. MR 0184866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Selmer M. Johnson. Generation of permutations by adjacent transposition . Math. Comp. 17 (1963) 282-285. MR 0159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. H. McAndrew. A partition problem . Math. Comp. 17 (1963) 291-295. MR 0164903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] John R. Howell. Generation of permutations by addition . Math. Comp. 16 (1962) 243-244. MR 0144828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] E. G. Straus. On a problem in the theory of partitions . Proc. Amer. Math. Soc. 13 (1962) 192-196. MR 0133243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. Turyn and J. Storer. On binary sequences . Proc. Amer. Math. Soc. 12 (1961) 394-399. MR 0125026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1